MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM W/BIBAG; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 190766
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility biomedical technician (bmt) reported to technical support a 2008t machine powers down on its own randomly.There was no patient involvement.The bmt swapped the power switch, keypad assembly and the power logic board.The bmt was advised to swap the power supply (to isolate), possible power control board issue, functional board, check the motherboard for any issues, check all cables for problems.Upon follow-up, the bmt stated they were still troubleshooting the reported issue, and the machine was still out of service.The bmt mentioned that the power switch was burned, so it was replaced.It was confirmed there was no patient involvement, harm, or adverse events associated with the reported issue.Additional information was requested but was not received to date.
 
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
2008T HEMODIALYSIS SYSTEM W/BIBAG
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50203347
Report Number0008030665-2026-02159
Device Sequence Number18733340
Product Code KDI
UDI-Device Identifier00840861100910
UDI-Public00840861100910
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K231125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number190766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown